# SDR P9RA20040003

- Difficulty date: January 21, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 37,097 hours, 16,645 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S41750911SMI
- Condition: Inoperative
- Location: Aft Lav. Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS OUT AT AFT LAVATORY LOCATION.  REMOVED AND REPLACED FLOOR LIGHT ASSY'S AT AFT LAV LOCATION IAW MM 33-10-01.
